| Model Number |
CAGEN1 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the ablation procedure, the device stopped/shut off several times while burning the tumor.When attempting to restart the ablation, the ¿switch is closed¿ light appeared.Attempted to restart the device several times, which allowed to continue for a while.However when attempting to burn the canal, the machine stopped each time it was restarted and eventually surgeon gave up entirely.As a result, the tumor treatment was completed, but the canal could not be fully ablated because the device kept stopping.The patient will return for a follow-up scan in 6 months for further evaluation.
Additional Manufacturer Narrative
Additional information: g3 correction: coding was updated additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.